MAUDE Adverse Event Report: MEDLINE RENEWAL Medline; ASC 4250-01 SUPER TURBOVAC 90,90 DEGRE

MEDLINE RENEWAL Medline; ASC 4250-01 SUPER TURBOVAC 90,90 DEGRE
Model Number ASC425001RH
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 07/12/2022
Type of Reportable Event Serious Injury
Event or Problem Description
According to the facility on (b)(6) 2022 during the middle of a procedure on the patient's right shoulder 'the bead on the end of the wand fell off into the patient and had to be removed with a grasper'.
 
Additional Manufacturer Narrative
According to the facility on (b)(6) 2022 during the middle of a procedure on the patient's right shoulder 'the bead on the end of the wand fell off into the patient and had to be removed with a grasper'.Per the facility all pieces were accounted for and the surgeon discontinued the use of the device and finished the procedure with a new device.Per the facility the procedure was completed and there was no noted impact to the patient.The device was returned for evaluation and a definitive root cause could not be determined at this time.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Brand Name
Medline
Common Device Name
ASC 4250-01 SUPER TURBOVAC 90,90 DEGRE
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock ave
redmond OR 97756
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15178229
Report Number3032391-2022-00010
Device Sequence Number17695322
Product Code NUJ
UDI-Device Identifier10888277380066
UDI-Public10888277380066
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberASC425001RH
Device Catalogue NumberASC425001RH
Device Lot Number477702
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/27/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2022
Initial Report FDA Received Date08/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown